# SDR IXXA100016O

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,443 hours, 39,654 cycles
- Engine: Ge CFM562C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5509701
- Part serial: 117129K
- Condition: Cracked
- Location: Hydraulic System
- Part time: 94,443 hours, 39,654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AILERON AND RUDDER REVERSION LIGHT CAME ON, THE CREW ALSO NOTICED LOSS OF HYD PRESSURE AND QUANTITY.  CREW ACCOMPLISHED PROCEDURES IAW QRH NR 27.  DECLARED EMERGENCY LANDING WITHOUT FURTHER INCIDENT. MX FOUND CABIN AIR CHECK VALVE CLOGGED AND RT ENGINE HYD PUMP LEAKING FROM CASE DRAIN. THEY REPLACED RT ENG HYD PUMP AND CLEANED CABIN AIR CHECK VALVE.  OPS CHECK GOOD IAW UAL MM 29-13-35 AND 29-14-11.  ACFT WAS RETURNED TO SERVICE.
